# SDR ASOA201702091295

- Difficulty date: February 9, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 35,525 hours, 26,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT BS 280.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM 51-42-15-001-001-A01, 51-42-13-001-001-A01, 51-42-15-001-001-A01 AND 51-42-21-001-001-A01.
